# SDR REXA2020121800832

- Difficulty date: December 10, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 16,450 hours, 11,759 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV AND SMOKE ALARM IN FLIGHT.  PAX IN LAV AT THE TIME.  QUESTIONED AFTER FLIGHT AND DENIED SMOKING.  WARNING STOPPED AFTER 5 SECONDS.  FLIGHT COMPLETED.  INSPECT AFT LAV NO SIGN OF SMOKE.  PERFORM OPERATIONS OF SMOKE DECT, IAW AMM 26-16-00. OPS GOOD.
